# SDR 95ZZZX5618

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rotor Cap
- Part number: 6291171
- Condition: Defective
- Location: Exhaust Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE ROTOR CAP WILL NOT ROTATE.  THIS VALVE ROTOR WAS OUT OF CYLINDER VALVE ASSEMBLY.
